# SDR DALA2016032802371

- Difficulty date: March 27, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1212-1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL JUST ABOVE LONGERON 29L BS 1212 - 1231 IN AFT CARGO COMPARTMENT.  INTERCOSTAL WAS REPLACED IAW SRM 53-14-3, 51-30-2, 51-30-5, 51-10-2, 51-10-4, 51-10-3 PAR 21, 14 AND 38.
